# SDR USAA2014092600005

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 6,016 hours, 2,557 cycles
- System (JASC): 4990 · APU Oil System
- Part: Structure
- Condition: Dirty
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN & COCKPIT ODOR AT GATE.  FOUND RESIDUAL OIL IN APU COMPARTMENT, CLEANED AREA.  ACCOMPLISHED JOB CARDS 26L000221001.  TROUBLESHOOT CABIN AIR QUALITY 26L00021002 APU SMELL IN CABIN & JOB CARD 26L00021004, DECONTAMINATION OF ECS.  REPLACED CABIN RECIRC FILTERS IAW AMM 21-21-41-0401.
